# SDR R61A201904240415

- Difficulty date: April 6, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 11,162 hours, 7,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RH WINGTIP PER REF E175 AMM 57-30-00. REMOVED AND REPLACED FRAME 1 ON RH WINGLET PER EAMS W/O: C116053. REINSTALLED WINGTIP PER REF E175 AMM 57-30-00. SEE EAMS W/O H6756 SN 125 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
